# SDR DALA2024061406081

- Difficulty date: June 14, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frs 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 CORROSION FLOOR BEAM +Y765 LOCATED BTW FR 66 TO FR 70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y765 LOC. FR 66LH TO FR 70 LH AT AFT GALLEY AREA AS PER A319 SRM 51-71-11 AND SRM 51-42-11. (0392584)
